# SDR DALA2025020300791

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785670) FCB AFT B/H LOWER CENTER SUPPORT BRACKET BS 500L IS CORRODED. REMOVED AND REPLACED FBC AFT B/H LOWER CENTER SUPPORT BRACKET BS 500L IAW B737-900 SRM 51-40-02-0G AND DWG 143A9481 REV A.
